# SDR DXTA200500717

- Difficulty date: May 9, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 8,789 hours, 7,130 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS252531
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LOW PRESS AND ANTISKID INOP ANNUNCIATORS ILLUMINATED AND STAYED ILLUMINATED AFTER LANDING GEAR SELECTED DOWN ON APPROACH.  INSTALLED NEW GEAR HANDLE SWITCH *112B* PER CESSNA560 ULTRA MAINTENANCE MANUAL CHAPTER 32-31-01. PERFORMED LANDING GEAR FUNCTIONAL TEST PER CESSNA 560 ULTRA MAINTENANCE MANUAL CHAPTER 32-01-00. LANDING GEAR AND ANTI-SKID PUMP OPERATION TEST SATISFACTORY
